Alert archive / Alabama / Wind Advisories in 2018
Wind Advisory 5, NWS Huntsville, AL
NWS Huntsville, AL issued this wind advisory at Dec 31, 2018, 1:54 AM CST for 11 counties in Alabama; Franklin County, Lincoln County, Moore County, Tennessee. It took effect at Dec 31, 2018, 9:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Dec 31, 2018, 1:54 AM CST (07:54 UTC)
- In effect from
- Dec 31, 2018, 9:00 AM CST
- Expired
- Dec 31, 2018, 6:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Huntsville, AL
Counties Colbert County, AL, Cullman County, AL, DeKalb County, AL, Franklin County, AL, Jackson County, AL, Lauderdale County, AL, Lawrence County, AL, Limestone County, AL, Madison County, AL, Marshall County, AL, Morgan County, AL, Franklin County, TN, Lincoln County, TN, Moore County, TN
The radar
The Northeast Alabama radar (KHTX), 69 km from the middle of the area, began a volume at 07:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.9 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1471 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
042 WWUS74 KHUN 310754 NPWHUN URGENT - WEATHER MESSAGE National Weather Service Huntsville AL 154 AM CST Mon Dec 31 2018 ...Dense fog advisory in effect until 8 AM CST today... ...Wind advisory in effect from 9 AM CST to 6 PM CST today... ALZ003-004-007-008-010-016-010000- /O.NEW.KHUN.WI.Y.0005.181231T1500Z-190101T0000Z/ /O.CON.KHUN.FG.Y.0009.000000T0000Z-181231T1400Z/ Franklin AL-Lawrence-Morgan-Marshall-DeKalb-Cullman- Including the cities of Russellville, Red Bay, Moulton, Town Creek, Decatur, Albertville, Boaz, Guntersville, Arab, Fort Payne, Rainsville, and Cullman 154 AM CST Mon Dec 31 2018 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING... The National Weather Service in Huntsville has issued a Wind Advisory, which is in effect from 9 AM this morning to 6 PM CST this evening. * VISIBILITIES...One quarter to one half mile at times. * WINDS...South 15 to 20 mph with gusts up to 40 mph. * TIMING...For the Dense Fog Advisory, until 8 AM CST this morning. For the Wind Advisory, from 9 AM this morning to 6 PM CST this evening. * IMPACTS...Limited visibilities will make travel difficult. Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * LOCATIONS...Portions of north central, northeast and northwest Alabama. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Dense Fog Advisory means visibilities will frequently be reduced to less than one quarter mile. If driving, slow down, use your headlights, and leave plenty of distance ahead of you. A Wind Advisory means that sustained wind speeds of at least 25 mph, or gusts of at least 35 mph, are expected across the affected area. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. In addition, ensure all loose outdoor objects remain secure, including patio furniture and trash cans. && $$ ALZ001-002-005-006-009-TNZ076-096-097-010000- /O.NEW.KHUN.WI.Y.0005.181231T1500Z-190101T0000Z/ Lauderdale-Colbert-Limestone-Madison-Jackson-Moore-Lincoln- Franklin TN- Including the cities of Florence, Muscle Shoals, Sheffield, Tuscumbia, Athens, Huntsville, Scottsboro, Lynchburg, Fayetteville, Winchester, Sewanee, Decherd, Estill Springs, and Cowan 154 AM CST Mon Dec 31 2018 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING... The National Weather Service in Huntsville has issued a Wind Advisory, which is in effect from 9 AM this morning to 6 PM CST this evening. * WINDS...South 15 to 20 mph with gusts up to 40 mph. * TIMING...From 9 AM this morning to 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * LOCATIONS...Portions of north central, northeast and northwest Alabama and southern middle Tennessee. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of at least 25 mph, or gusts of at least 35 mph, are expected across the affected area. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. In addition, ensure all loose outdoor objects remain secure, including patio furniture and trash cans. && $$
6 follow-up statements
403 WWUS74 KHUN 311241 NPWHUN URGENT - WEATHER MESSAGE National Weather Service Huntsville AL 641 AM CST Mon Dec 31 2018 ...Wind advisory in effect from 9 AM CST to 6 PM CST today... ALZ003-004-007-008-010-016-010000- /O.CAN.KHUN.FG.Y.0009.000000T0000Z-181231T1400Z/ /O.CON.KHUN.WI.Y.0005.181231T1500Z-190101T0000Z/ Franklin AL-Lawrence-Morgan-Marshall-DeKalb-Cullman- Including the cities of Russellville, Red Bay, Moulton, Town Creek, Decatur, Albertville, Boaz, Guntersville, Arab, Fort Payne, Rainsville, and Cullman 641 AM CST Mon Dec 31 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...DENSE FOG ADVISORY IS CANCELLED... The National Weather Service in Huntsville has cancelled the Dense Fog Advisory. * WINDS...South 15 to 20 mph with gusts near 35 mph. * TIMING...Until 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * LOCATIONS...Portions of north central, northeast and northwest Alabama. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of at least 25 mph, or gusts of at least 35 mph, are expected across the affected area. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. In addition, ensure all loose outdoor objects remain secure, including patio furniture and trash cans. && $$ ALZ001-002-005-006-009-TNZ076-096-097-010000- /O.CON.KHUN.WI.Y.0005.181231T1500Z-190101T0000Z/ Lauderdale-Colbert-Limestone-Madison-Jackson-Moore-Lincoln- Franklin TN- Including the cities of Florence, Muscle Shoals, Sheffield, Tuscumbia, Athens, Huntsville, Scottsboro, Lynchburg, Fayetteville, Winchester, Sewanee, Decherd, Estill Springs, and Cowan 641 AM CST Mon Dec 31 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...South 15 to 20 mph with gusts up to 40 mph. * TIMING...Until 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * LOCATIONS...Portions of north central, northeast and northwest Alabama and southern middle Tennessee. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of at least 25 mph, or gusts of at least 35 mph, are expected across the affected area. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. In addition, ensure all loose outdoor objects remain secure, including patio furniture and trash cans. && $$
213 WWUS74 KHUN 311354 NPWHUN URGENT - WEATHER MESSAGE National Weather Service Huntsville AL 754 AM CST Mon Dec 31 2018 ...Wind advisory in effect from 9 AM CST to 6 PM CST today... ALZ001>010-016-TNZ076-096-097-010000- /O.CON.KHUN.WI.Y.0005.181231T1500Z-190101T0000Z/ Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan- Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN- Including the cities of Florence, Muscle Shoals, Sheffield, Tuscumbia, Russellville, Red Bay, Moulton, Town Creek, Athens, Huntsville, Decatur, Albertville, Boaz, Guntersville, Arab, Scottsboro, Fort Payne, Rainsville, Cullman, Lynchburg, Fayetteville, Winchester, Sewanee, Decherd, Estill Springs, and Cowan 754 AM CST Mon Dec 31 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...South 15 to 25 mph with gusts up to 40 mph. * TIMING...Until 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * LOCATIONS...Portions of north central, northeast and northwest Alabama and southern middle Tennessee. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of at least 25 mph, or gusts of at least 35 mph, are expected across the affected area. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. In addition, ensure all loose outdoor objects remain secure, including patio furniture and trash cans. && $$
039 WWUS74 KHUN 312044 NPWHUN URGENT - WEATHER MESSAGE National Weather Service Huntsville AL 244 PM CST Mon Dec 31 2018 ALZ001>003-312145- /O.CAN.KHUN.WI.Y.0005.000000T0000Z-190101T0000Z/ Lauderdale-Colbert-Franklin AL- Including the cities of Florence, Muscle Shoals, Sheffield, Tuscumbia, Russellville, and Red Bay 244 PM CST Mon Dec 31 2018 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Huntsville has cancelled the Wind Advisory. Southwest winds will remain at 10 to 20 mph with a few gusts around 25 mph late this afternoon behind the line of thunderstorms. $$ ALZ004>010-016-TNZ076-096-097-010000- /O.CON.KHUN.WI.Y.0005.000000T0000Z-190101T0000Z/ Lawrence-Limestone-Madison-Morgan-Marshall-Jackson-DeKalb-Cullman- Moore-Lincoln-Franklin TN- Including the cities of Moulton, Town Creek, Athens, Huntsville, Decatur, Albertville, Boaz, Guntersville, Arab, Scottsboro, Fort Payne, Rainsville, Cullman, Lynchburg, Fayetteville, Winchester, Sewanee, Decherd, Estill Springs, and Cowan 244 PM CST Mon Dec 31 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...South 15 to 25 mph with gusts up to 35 mph. * TIMING...Until 6 PM CST this evening. * IMPACTS...High profile vehicles should use caution. * LOCATIONS...Portions of north central, northeast and northwest Alabama and southern middle Tennessee. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of at least 25 mph, or gusts of at least 35 mph, are expected across the affected area. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. In addition, ensure all loose outdoor objects remain secure, including patio furniture and trash cans. && $$
999 WWUS74 KHUN 312130 NPWHUN URGENT - WEATHER MESSAGE National Weather Service Huntsville AL 330 PM CST Mon Dec 31 2018 ALZ004-005-312230- /O.CAN.KHUN.WI.Y.0005.000000T0000Z-190101T0000Z/ Lawrence-Limestone- Including the cities of Moulton, Town Creek, and Athens 330 PM CST Mon Dec 31 2018 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Huntsville has cancelled the Wind Advisory. $$ ALZ006>010-016-TNZ076-096-097-010000- /O.CON.KHUN.WI.Y.0005.000000T0000Z-190101T0000Z/ Madison-Morgan-Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln- Franklin TN- Including the cities of Huntsville, Decatur, Albertville, Boaz, Guntersville, Arab, Scottsboro, Fort Payne, Rainsville, Cullman, Lynchburg, Fayetteville, Winchester, Sewanee, Decherd, Estill Springs, and Cowan 330 PM CST Mon Dec 31 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...South 15 to 25 mph with gusts up to 35 mph. * TIMING...Until 6 PM CST this evening. * IMPACTS...High profile vehicles should use caution. * LOCATIONS...Portions of north central and northeast Alabama and southern middle Tennessee. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of at least 25 mph, or gusts of at least 35 mph, are expected across the affected area. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. In addition, ensure all loose outdoor objects remain secure, including patio furniture and trash cans. && $$
800 WWUS74 KHUN 312216 NPWHUN URGENT - WEATHER MESSAGE National Weather Service Huntsville AL 416 PM CST Mon Dec 31 2018 ALZ006-007-016-TNZ076-096-312330- /O.CAN.KHUN.WI.Y.0005.000000T0000Z-190101T0000Z/ Madison-Morgan-Cullman-Moore-Lincoln- Including the cities of Huntsville, Decatur, Cullman, Lynchburg, and Fayetteville 416 PM CST Mon Dec 31 2018 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Huntsville has cancelled the Wind Advisory. $$ ALZ008>010-TNZ097-010000- /O.CON.KHUN.WI.Y.0005.000000T0000Z-190101T0000Z/ Marshall-Jackson-DeKalb-Franklin TN- Including the cities of Albertville, Boaz, Guntersville, Arab, Scottsboro, Fort Payne, Rainsville, Winchester, Sewanee, Decherd, Estill Springs, and Cowan 416 PM CST Mon Dec 31 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...South 10 to 15 mph with gusts up to 30 mph. * TIMING...Until 6 PM CST this evening. * IMPACTS...High profile vehicles should use caution. * LOCATIONS...In Alabama, Marshall, Jackson and DeKalb Counties. In Tennessee, Franklin TN County. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of at least 25 mph, or gusts of at least 35 mph, are expected across the affected area. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. In addition, ensure all loose outdoor objects remain secure, including patio furniture and trash cans. && $$
855 WWUS74 KHUN 312355 NPWHUN URGENT - WEATHER MESSAGE National Weather Service Huntsville AL 555 PM CST Mon Dec 31 2018 ALZ008>010-TNZ097-010100- /O.EXP.KHUN.WI.Y.0005.000000T0000Z-190101T0000Z/ Marshall-Jackson-DeKalb-Franklin TN- Including the cities of Albertville, Boaz, Guntersville, Arab, Scottsboro, Fort Payne, Rainsville, Winchester, Sewanee, Decherd, Estill Springs, and Cowan 555 PM CST Mon Dec 31 2018 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... Winds have dropped below advisory criteria. Therefore, the advisory has been allowed to expire. $$ 20
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this wind advisory went out at Dec 30, 11:20 PM CST, 2 hours 34 minutes earlier.
Area forecast discussion, Dec 30, 11:20 PM CST, 2 hours 34 minutes before
Area Forecast Discussion National Weather Service Huntsville AL 1120 PM CST Sun Dec 30 2018 .UPDATE... For 06Z TAFS. && .NEAR TERM...(Tonight) Issued at 918 PM CST Sun Dec 30 2018 Made more adjustments to shower chances, given activity moving to the NNE from a developing low along the Gulf coast. In a slightly more unstable and sheared environment to our southwest and west, some of the activity there was accompanied by embedded thunder. Given output from the new NAM and other mesoscale models, kept thunder out of our area for the overnight with it brushing just west of NW AL. Lowered rain chance to the scattered range (30-50%) for the rest of the evening, then up to a lightly to categorical (only far NW AL) in the overnight. An otherwise unseasonably mild night prevailed weather-wise, with mid evening temperatures in the low/mid 50s (considering "normal" highs this time of year are around 50 degrees). And despite clouds and more showers and a few storms on Monday, highs look to near 70 degrees to end 2018 on a warm and possibly stormy note. More for the short term, have boosted winds 5-7 mph higher, resulting in most zones getting 10-20 mph, and the more mountainous eastern areas having gusts to 35 mph. Given only a small area will be nearing Wind Advisory criteria, have held off on one for now. If newer guidance continues on higher trend, we'll consider adding an Non Precip Warning for winds in the overnight forecast. .SHORT TERM...(Monday through Tuesday night) Issued at 247 PM CST Sun Dec 30 2018 The warm front should continue to move nwd thru the local area into the daytime hrs Mon, with most of the appreciable rainfall/showers lifting into TN/KY. The first half of Mon may then be fairly dry, with strong warm air advection continuing into the region via a south wind around 15-20 mph with gusts near 30 mph, especially in the higher elevations. Latest model suites are then showing the sfc low lifting into the OH Valley states Mon afternoon, thereby dragging a cold front into the area. Num/wide showers, along with embedded tstms, are xpcted to develop along/ahead of the oncoming cold front Mon afternoon into Mon evening. Ahead of the front, a strengthening LLJ around 50-60kt looks to be in place across much of the region, with 0-8km Bulk Shear values increasing to around 70kt by late Mon afternoon. Buoyant energy though looks fairly limited, with SBCAPE values struggling to reach 300 J/kg coupled with modest low level instability/LI's near -1 or -2. In any case, should any tstms become sfc based, the strength of the LLJ/Bulk Shear may translate into some brief damaging winds mixing to the sfc. Shear profiles/0-3km SRH values in the 300-400 m2/s2 range also suggest a low end threat for a brief tornado, although the prob is fairly low thru Mon evening. The cold front is xpcted to exit NE AL to the east late Mon night, with rainfall quickly tapering off from the west. A brief period of cooler/drier wx is then xpcted starting Tue and continuing into Tue night, as high pressure moves swd out of the Plains states and into the Midwest/OH Valley regions. After an unseasonably warm day on Mon, with highs potentially climbing into the upper 60s/around 70F, temps look to trend predom in the upper 50s/near 60 on Tue before dropping back into the upper 30s/lower 40s Tue night. .LONG TERM...(Wednesday through Saturday) Issued at 247 PM CST Sun Dec 30 2018 There continues to be moderate disagreement in the model trends for the mid to late week period. Thus, still rather low confidence in eventual wx impacts. The GFS/Canadian are showing a more progressive pos tilt trough moving through the Southeast to the Atlantic Coast Wed night into Thu, while the EC is a slower and more intense cold core with an ominously strong neg tilt shortwave arriving later Thu into early Fri. The EC would draw a longer lived warm sector and heavy rainfall corridor through our area. At this point, will leave thunderstorms out, but if these QG dynamics play out, and with much better mid level lapse rates due to the mid level cold advection, they may need to be added later. The GFS tracks its sfc low thru south AL and GA and keeps the warm sector bottled up with deep convection spanning from the central Gulf Coast east-northeast along the warm front. Will continue to go nearer to suggested blends and compromise low track well knowing that one of the deterministic solutions may be more on target with what will happen. The EC has a well-defined dry slot behind the cold/occluded front Thu aftn/even which may limit precipitation and a changeover to snow Thu night into early Fri. Have kept a slight chance of -shsn in southern TN and northeast AL late Thu night. Saturday should bring a welcome change to drier weather while remaining seasonably temperate with highs back in the 50s. && .AVIATION...(For the 06Z TAFS through 06Z Monday night) Issued at 1120 PM CST Sun Dec 30 2018 An area of low pressure forming along the central Gulf coast will move northward, reaching the southern Great Lakes by Mon evening. A return of moisture and somewhat higher (mostly elevated) instability will bring chances of showers to the region, mainly Mon afternoon and early evening. Also southerly winds will increase into the 15-25kt range in the morning, with a short period of 20-30kt in the early evening. Timing of the system's front is uncertain, but appears it should reach KMSL around sunset, and KHSV in the evening. Going with a faster timing, added a mention of thunder for the mid afternoon to early evening. KMSL will have better rain chances of experiencing the heavier showers and thunder - as instability values decrease further to the east. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && NEAR TERM...RSB SHORT TERM...09 LONG TERM...17 AVIATION...RSB For more information please visit our website at weather.gov/huntsville.
Hazardous weather outlook, Dec 30, 9:20 PM CST, 4 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Huntsville AL 920 PM CST Sun Dec 30 2018 ALZ001>010-016-TNZ076-096-097-311215- Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan- Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN- 920 PM CST Sun Dec 30 2018 This Hazardous Weather Outlook is for north Alabama and portions of southern middle Tennessee. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A few thunderstorms will be possible Monday morning embedded amongst shower activity. In addition to showers, southerly winds will gust into the 30-35 mph range in the mountains. A line of strong to severe thunderstorms will then move west to east across the region during the mid afternoon into the early evening hours. The primary hazard will be gusty to damaging winds. There is a low risk of a brief tornado as well. Rainfall amounts of 1 to 1.5 inches are expected Monday and Monday night which may result in minor flooding and additional rises on streams and rivers. Another round of moderate to locally heavy rainfall is possible Wednesday into Thursday as well. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management personnel is possible Monday afternoon and evening. RSB
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 30, 11:59 PM CST | Dense Fog Advisory | HUN | Cullman, DeKalb, Franklin, Lawrence, Marshall, Morgan | 7 hr |
| Dec 31, 12:51 PM CST | Special Weather Statement | HUN | Colbert | 39 min |
| Dec 31, 1:26 PM CST | Special Weather Statement | HUN | Colbert, Franklin, Lauderdale | 49 min |
| Dec 31, 1:57 PM CST | Severe Thunderstorm Warning | HUN | Franklin | 33 min |
| Dec 31, 2:24 PM CST | Special Weather Statement | HUN | Lawrence | 51 min |
| Dec 31, 2:36 PM CST | Severe Thunderstorm Warning | HUN | Lauderdale, Lawrence, Limestone | 24 min |
| Dec 31, 3:01 PM CST | Special Weather Statement | HUN | Cullman, Limestone, Madison, Morgan | 44 min |
| Dec 31, 3:43 PM CST | Special Weather Statement | HUN | Madison | 47 min |
| Dec 31, 4:28 PM CST | Special Weather Statement | HUN | Jackson | 47 min |
| Dec 31, 4:40 PM CST | Special Weather Statement | HUN | Marshall | 35 min |
Nearby
Wind Advisories in Alabama, 2018Wind Advisories in Tennessee, 2018Every wind advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.